# SDR GTIA2017120202262

- Difficulty date: December 2, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 45,240 hours, 21,339 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Rt Overwing Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C RIGHT OVER-WING EMERGENCY EXIT SEAL MAKING HISSING SOUND IN CRUISE FLIGHT ALL PRESSURIZATION INDICATIONS NORMAL.. OPENED R/H EMERGANCY EXIT DOOR IAW AMM 52-21-11. CLEANED AND INSPECTED SEAL AND LUBED EXIT DOOR IAW AMM 52-21-00 NO DAMAGE FOUND AT THIS TIME RE-INSTALLED EXIT DOOR IAW AMM 52-21-11 OPS TEST AND LEAK CHECK GOOD. A/C OK FOR SERVICE
